# SDR CA131007018

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 4,692 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cover
- Part number: 471423
- Condition: Broken
- Location: Nlg Wow Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG WOW SENSOR COVER FOUND BROKEN, AFTER INSPECTION DUE TO SPECIAL AWARENESS RAISED BY AFTER MFG AOM MEMO 581. COVER REPLACED AND ACFT RELEASED FOR SERVICE.
